U.S. doctors online nowAsk doctors free
Ireland
A 57-year-old male asked:

i am on 15mg of lexapro (escitalopram) and 15mg of remeron.whichmed could be causing a nagging jittery feeling in my head.i would appreciate an answer?

3 doctor answers6 doctors weighed in
Dr. Susan Rhoads
Family Medicine 38 years experience
Vague symptom: A description of 'jittery" is a vague term, like many adjectives we use in English to describe sensations or symptoms. It make it hard to determine the cause. If you started both these meds at the same time, it is even tougher to sort out. Plus, we don't know how much caffeine you drink, other meds or supplements you take. My thought is that it is the Lexapro (escitalopram) which can cause a "agitation." See MD
Dr. Lori Semel
Pediatrics 35 years experience
Could be either...: But the side effects of remeron are more dramatic than those of lexapro (escitalopram) in my experience. So if I had to choose, I would choose the remeron as the possible culpprit.
Dr. Mark Fisher
Neurology 34 years experience
EVERYBODY who posts: on HealthTap appreciates an answer. Why should you be any different? The neuroleptics can cause what are called dysphoric reactions; I don't know whether "a nagging jittery feeling in my head" could be considered dysphoric, but maybe close enough. Either the escitalopram or the mirtazapine can cause your symptoms, but if I wanted to stop 1 to see if the symptoms go away I'd start with Remeron.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 38-year-old member asked:

What can be done to treat acne on the face, chest, and shoulders?

1 doctor answer2 doctors weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Acne Therapy: Acne treatments work by reducing oil production, speeding up skin cell turnover, fighting bacterial infection, reducing the inflammation or doing all four. With most prescription acne treatments, you may not see results for four to eight weeks, and your skin may get worse before it gets better. There are topicals like ziana and epiduo and oral medication like solodyn (minocycline). See your dermatologist.
A 34-year-old member asked:

What could be the source of lines on a 14-year-old girl's nose and mouth?

1 doctor answer2 doctors weighed in
Dr. Mitchell Vogel
Ophthalmology 30 years experience
Could be cosmetic: No coomon for a young person. Please see a pediatrician or a dermatologist and have a great day!
A 33-year-old member asked:

Can mouthwashes containing peroxide cause mouth cancer?

3 doctor answers5 doctors weighed in
Dr. Michael Teitelbaum
Dentistry 32 years experience
Probably not: In japan they showed it could happen, but with 40% peroxide. It's illegal in the usa, here we only get up to 3-5% no proof here.
United Kingdom
A 19-year-old male asked:

I suffer from eczema and find I always get white skin patches on my skin. I got dark colour skin so it shows. Is there anything I can do to prevent this?

2 doctor answers2 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Eczema treatment: Keeping your eczema under good control is the best option. If you are having repeated epidsodes, talk to your dermatologist about more intensive treatment options for keeping your eczema under better control.
Lake Forest, CA
A 27-year-old female asked:

Are there any certain skin infections that may cause flu like symptoms or severe illness?

2 doctor answers2 doctors weighed in
Dr. John Despain
Dermatology 37 years experience
Yes: Yes, in fact if these are experienced you proceed to a doctors office or emergency clinic today.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 17, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.